×

zbMATH — the first resource for mathematics

A remark on the definition of fuzzy P-measures and the Bayes formula. (English) Zbl 0655.60004
The notion of separated fuzzy subsets is generalized here. Using this generalization, we present a new definition of fuzzy P-measure. The equivalence of the introduced definition to the previous one is proved. In turn, the Bayes formula is extended.

MSC:
60A99 Foundations of probability theory
03E72 Theory of fuzzy sets, etc.
28E10 Fuzzy measure theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Khalili, S, Fuzzy measures and mappings, J. math. anal. appl., 68, 92-99, (1979) · Zbl 0448.28002
[2] Piasecki, K, Extension of fuzzy P-measure, Busefal, 19, 26-41, (1984) · Zbl 0568.60003
[3] Piasecki, K, New concept of separated fuzzy subsets, (), 193-195
[4] Piasecki, K, Probability of fuzzy events defined as denumerable additivity measure, Fuzzy sets and systems, 17, 271-284, (1985) · Zbl 0604.60005
[5] Piasecki, K, Fuzzy partitions of sets, Busefal, 25, 52-60, (1986) · Zbl 0625.94022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.